# SDR AALA202103169003

- Difficulty date: March 15, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 86,282 hours, 10,685 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING DESCENT RECEIVED EICAS MESSAGE FOR LAVATORY SMOKE. DETERMINED TO BE LAVATORY 4R. LAVATORY SMOKE DETECTION AS REQUIRED 4R CHANGE OUT IAW AMM 26-13-00.
